Aa
A
A
Close
Avatar universal
red raised bumps on skin
hi all, i have these red bumps on my skin,they look like mosquito bites. but they appear suddenly. the first one i had was on my right arm and it was like mosquito bite, when i press it down it hurts a little bit. but after 3 month it became flat a bit white around and skin color in the middle.
I have these on my chest , asweel as on my head and 3 of them on my face.
Im getting very concern about it,i went to see the dermatologist and he told me that that was nothing to worry about,he said that might be some reaction to something ,and he gave me some antibiotics and steroid cream,its been 3 weeks since i start the treatment,the red color is losing but the raised thing on it is not. please help.
Cancel
22 Answers
Page 1 of 1
Avatar universal
A biopsy seems indicated here, could be 'Granuloma annulare'.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
But these things can appear on the face and head too?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Not common on the head but on the face, yes.Best to get biopsied to have a certain diagnosis. These look granulomatous from the picture, and smear testing for AFB  may also help.Do consult your Derm. Psoriasis is another differential and does occur on the scalp.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Also the photograph is not clear for me to give a clear cut diagnosis. Could you upload in your profile?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
And these are routine investigations and does not mean you have the conditions. Cheers!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'm sorry, but what is AFB testing means?
thats the best picture i can upload. i will try another one.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Today i went to see another derm dr and he told me that could be leprosy or granuloma annulare , I'm very worry about this now and since its been long time i have this i've got biopsed to see whats going on.
i hope everything is ok
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
AFB (Acid Fast Bacillus) seen in leprosy or tuberculosis.Do not worry since we have excellent treatments today.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I hope is none of that and hope to be something no serious. As far as i remember when i was a teenager i got some skin problems on my skin,my head and face. that time i was 13 years old. i can't remember if it was something similar to this.
Anyway how can i update a new picture of my skin lesion?
thanks a lot Dr
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
My feeling still is that it is Granuloma annulare which is well treatable. Do get investigated and nothing to worry.
Best wishes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i would like to update a new picture but i can't find the option to do it, the first one i had ,started like a mosquito bite,round and little bit raised, then it expand a bit more bigger,the borders became red a bit raised too and the middle of it remains skin color. now after a long time they became flat,a bit white color around and the middle remains skin color.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Oscarito, even I am equally ignorant here about uploading. By the way sometimes even some insect bites can lead to granulomatous response.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
can diabetes be a factor of these things to appear on the skin?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Absolutely. 'Disseminatted Granuloma annulare' is more common in diabetics.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Dr maatson, i have the results from the biopsy, and to be honest i can't understand what this result means. those things on my skin are called Jessner's lymphocytic infiltration.
im scared about this.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
'Jessner's lymphocytic infiltration' is not a well understood condition but said to be related to sun induced dermatosis.Anyway it is not a serious condition though the medications give not such good results always.Herewith I am quoting some useful works here.
Acta Derm Venereol. 2009;89(5):542-3.
Successful treatment of Jessner's lymphocytic infiltration of the skin with methotrexate.
Laurinaviciene R, Clemmensen O, Bygum A.
Oscarito ,You should be happy it is not leprosy. Essentially this condition is benign(Not serious)
Do consult your doc.Best wishes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank you very much for your answer dr. what is the cause of this ?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
While the cause is not known some relationship to sun reaction is hypothesized.ok?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
ok d, the term told me something about the withe blood cells, n it may be the cause of this skin things. what do you think?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Oh yes, this is due to proliferation of a type of lymphocyte (Found in blood and skin-a cell of immunity) growing in the skin. Luckily however it is benign.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
sorry to bother you so much,the cream that the derm gave me is the one you suggest on your previous reply,can this ointment be applied on the head? i forgot to ask this to the dr.
he gave me one for the face n one for the chest n arms. but I'm not sure wich one can be apply on the head. or i need a different one?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If it is the steroid creme as prescribed your doc,yes and a thin application.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources